Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 33, NWS Jacksonville, FL

June 15, 2021

NWS Jacksonville, FL issued this small craft advisory at Jun 15, 2021, 2:42 AM EDT. It took effect at Jun 15, 2021, 6:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2021, 2:42 AM EDT (06:42 UTC)
In effect from
Jun 15, 2021, 6:00 PM EDT
Expired
Jun 16, 2021, 3:16 AM EDT
In force
9 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

827 
WHUS72 KJAX 150642
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
242 AM EDT Tue Jun 15 2021

AMZ470-160000-
/O.NEW.KJAX.SC.Y.0033.210615T2200Z-210616T1000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
242 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-160000-
/O.NEW.KJAX.SC.Y.0033.210615T2200Z-210616T0400Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
242 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...From 6 PM this evening to midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ472-160000-
/O.NEW.KJAX.SC.Y.0033.210616T0000Z-210616T1000Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
242 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM.

* WHEN...From 8 PM this evening to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ474-160000-
/O.NEW.KJAX.SC.Y.0033.210616T0400Z-210616T1000Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
242 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...From midnight tonight to 6 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
835 
WHUS72 KJAX 151305
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
905 AM EDT Tue Jun 15 2021

AMZ474-151415-
/O.CAN.KJAX.SC.Y.0033.210616T0400Z-210616T1000Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
905 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

AMZ450-470-472-160900-
/O.EXT.KJAX.SC.Y.0033.210615T2200Z-210616T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
905 AM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
5 AM EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM, Waters from Fernandina Beach to St. 
  Augustine FL from 20 to 60 NM and Coastal waters from Altamaha 
  Sound to Fernandina Beach FL out 20 NM.

* WHEN...From 6 PM this evening to 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
360 
WHUS72 KJAX 151914
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
314 PM EDT Tue Jun 15 2021

AMZ450-470-472-160900-
/O.CON.KJAX.SC.Y.0033.210615T2200Z-210616T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
314 PM EDT Tue Jun 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM, Waters from Fernandina Beach to St. 
  Augustine FL from 20 to 60 NM and Coastal waters from Altamaha 
  Sound to Fernandina Beach FL out 20 NM.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
074 
WHUS72 KJAX 160716
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
316 AM EDT Wed Jun 16 2021

AMZ450-470-472-160830-
/O.CAN.KJAX.SC.Y.0033.000000T0000Z-210616T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
316 AM EDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 2:02 AM EDT, 40 minutes earlier.

Area forecast discussion, Jun 15, 2:02 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
202 AM EDT Tue Jun 15 2021

.AVIATION...
[Through 06Z Wednesday]

VFR conditions will persist through into tomorrow with chances for
early AM showers and thunderstorms developing in areas near and
south of GNV. Showers and storms are expected to develop today
with a chance for the formation of isolated severe storms. Winds
will be out of the SW today with wind speeds reaching upwards of
about 10-14 knots with gusts of up to 20 knots. Storms are
expected to dissipate in the evening hours.

&&

.PREV DISCUSSION [931 PM EDT]...

.Short Term.../through Wednesday/...

Dissipating frontal boundary stretched east to west across area near
the GA/FL line this afternoon. Areas along and south of this
boundary will experience the greatest chance for showers and storms
Today, due to better moisture. Storms will be possible across SE GA
this afternoon north of the boundary, but the best chance for
activity will be near the coast in SE GA due to convergence along
the east coast sea breeze. The storms are expected to be slow
movers, so in addition to the potential for a few strong storms,
heavy rainfall is also expected with localized flooding possible.
The activity will decrease in coverage toward midnight.

Another trough will move into the southeastern US Tonight into
Tuesday morning, and enter SE GA in the afternoon. With a prevailing
flow from the southwest the east coast sea breeze will be pinned
pretty close to the coast. Best chance for convection across NE FL
as west coast sea breeze moves inland, acting as a source of
convergence in the diurnally unstable airmass. Organized convection
could stretch up the east coast of SE GA as well. The convective
activity will dissipate Tuesday evening.

For Wednesday, trough will sink a little further to the south.
Closer to the FL/GA line. Drier air will move into SE GA behind the
boundary, helping to limit best chance for convection over NE FL and
coastal SE GA.

Lows will be near to a little above normal this period. Highs will
trend above normal across SE GA Tuesday and Wednesday, but near to a
little lower closer to central FL, due to cooling from cloud and
shower coverage.

.Long Term.../Wednesday night through Monday/...

Boundary will linger over the area into Thursday as it dissipates.
High pressure will build to the east Friday into Saturday, with
troughing to the north. An area of low pressure will track to the
west then northwest of the area Sunday into Monday. Precipitation
chances will be more limited into Saturday, with chances increasing
late in the weekend into next week.

Lows will trend near normal this period. Highs will be above normal
over SE GA Thursday and Friday, and near to a little below over NE
FL. Over the weekend into early next week, highs will be near to a
little below normal.

.Marine...

A dissipating frontal boundary will linger over the area into
Tonight. Another trough will move into region from the north
Tuesday, then stall over area Wednesday into Thursday. A weak ridge
will build to the east Friday into Saturday. Low pressure will track
to the west then northwest of the region Sunday into Monday.

Rip Currents: SE GA: Low through Tuesday
              NE FL: Low through Tuesday

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  96  69  93  67  94 /  40  40  10  10  10
SSI  94  76  89  73  88 /  30  30  30  30  10
JAX  95  73  91  71  92 /  50  30  60  30  20
SGJ  92  74  90  72  88 /  50  20  60  30  20
GNV  91  72  89  70  88 /  60  30  60  20  40
OCF  90  74  89  71  88 /  50  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:00 AM EDTSpecial Weather StatementJAXMarion45 min
Jun 15, 2:04 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 15, 2:17 PM EDTSevere Thunderstorm WarningJAXMarion22 min
Jun 15, 2:32 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jun 15, 2:36 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 15, 3:00 PM EDTSevere Thunderstorm WarningJAXSuwannee30 min
Jun 15, 3:10 PM EDTSpecial Weather StatementJAXColumbia50 min
Jun 15, 3:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee, Union45 min
Jun 15, 3:33 PM EDTSpecial Marine WarningJAX57 min
Jun 15, 3:39 PM EDTSpecial Weather StatementJAXBradford51 min
Jun 15, 3:43 PM EDTSpecial Weather StatementJAXBaker47 min
Jun 15, 3:49 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Union41 min
Jun 15, 3:55 PM EDTSpecial Marine WarningJAX65 min
Jun 15, 3:56 PM EDTSpecial Weather StatementJAXSaint Johns34 min
Jun 15, 3:59 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay46 min
Jun 15, 4:02 PM EDTSpecial Weather StatementJAXClay43 min
Jun 15, 4:14 PM EDTSpecial Weather StatementJAXHamilton46 min
Jun 15, 4:15 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Duval, Putnam45 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton27 min
Jun 15, 4:19 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union41 min
Jun 15, 4:21 PM EDTSpecial Marine WarningJAX39 min
Jun 15, 4:26 PM EDTSpecial Marine WarningJAX49 min
Jun 15, 4:33 PM EDTSevere Thunderstorm WarningJAXBaker, Nassau27 min
Jun 15, 4:36 PM EDTSpecial Weather StatementJAXNassau54 min
Jun 15, 4:40 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton50 min
Jun 15, 4:45 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam45 min
Jun 15, 4:47 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee43 min
Jun 15, 4:50 PM EDTSpecial Marine WarningJAX55 min
Jun 15, 4:54 PM EDTSpecial Weather StatementJAXDuval51 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningJAXNassau36 min
Jun 15, 4:59 PM EDTSpecial Marine WarningJAX61 min
Jun 15, 5:07 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns23 min
Jun 15, 5:09 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau22 min
Jun 15, 5:10 PM EDTSpecial Marine WarningJAX95 min
Jun 15, 5:12 PM EDTSevere Thunderstorm WarningJAXNassau48 min
Jun 15, 5:15 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 15, 5:26 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Columbia, Duval, Nassau and 1 more49 min
Jun 15, 5:29 PM EDTAreal Flood WarningJAXAlachua, Bradford2 hr
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee30 min
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau45 min
Jun 15, 5:35 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam25 min
Jun 15, 5:36 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns24 min
Jun 15, 5:46 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns44 min
Jun 15, 5:47 PM EDTSpecial Marine WarningJAX58 min
Jun 15, 5:48 PM EDTSpecial Weather StatementJAXAlachua42 min
Jun 15, 5:54 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee51 min
Jun 15, 5:57 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam48 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns44 min
Jun 15, 6:07 PM EDTSpecial Weather StatementJAXAlachua23 min
Jun 15, 6:17 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Union43 min
Jun 15, 6:19 PM EDTSpecial Weather StatementJAXUnion41 min
Jun 15, 6:26 PM EDTSpecial Marine WarningJAX94 min
Jun 15, 6:33 PM EDTSpecial Weather StatementJAXColumbia27 min
Jun 15, 6:40 PM EDTSpecial Weather StatementJAXFlagler50 min
Jun 15, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 15, 6:48 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jun 15, 6:53 PM EDTSpecial Marine WarningJAX97 min
Jun 15, 7:03 PM EDTSpecial Weather StatementJAXUnion42 min
Jun 15, 7:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Jun 15, 7:26 PM EDTAreal Flood WarningJAXAlachua, Marion2 hr
Jun 15, 3:41 PM EDTSpecial Weather StatementJAXEchols49 min
Jun 15, 3:44 PM EDTSpecial Weather StatementJAXCamden31 min
Jun 15, 4:05 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn25 min

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.